# SDR ASAA2015030810891

- Difficulty date: March 8, 2015
- Submitted: March 10, 2015
- Operation: Air carrier
- Aircraft: N597AS
- Make and model: Boeing 737890
- Aircraft serial: 35689
- Aircraft time: 26,254 hours, 8,142 cycles
- System (JASC): 2310 · HF Communications System
- Part: Hf Comm
- Condition: Malfunctioned
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

HF INOPERATIVE.  ACFT GROUNDED. TESTED HF REF MM 23-11-00-730-801. TESTS OK.  NO HISTORY. SUCCESSFUL GROUND VERIFICATION ACCOMPLISHED.
